# SDR DALA2023122710660

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,233 hours, 31,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 EMERGENCY LIGHTS INOPERATIVE ON ROWS 43, 44, AND 45 FED. CORRECTIVE ACTION: REPLACED BATTERY PACK. OPS CHECKED GOOD. AIRCRAFT READY FOR SERVICE. (5386120)
